Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi people.

I started using tretinoin 0.05 again after i used it for 3 months and back then it completely cleared me but i stopped using it cause i still had redness at parts of my face that u i was using tretinoin.My acne came back so i started a month ago using again tretinoin...i still have the same redness and i'm using a moisturiser my doc prescribed me its Sensibio Flush and its for red skin and stuff...

Its not really helping so is it something i can do about the redness?

Share this post


Link to post
Share on other sites

I was on tazorac(similiar to tretinoin) and my face was red for 4 months. But then my face got used to it and now i can put on more and more without making it red.

Share this post


Link to post
Share on other sites

is there something i can use to calm down the redness?since its summer and i can avoid the sun all the time what should i do about it?

Share this post


Link to post
Share on other sites

Well if your using a good moisturizer and its still red then skip a night every once in awhile. It prob wont hurt and might help your acne since it will give your face some time to recover. Ive heard of people who decided to quit retin a and like a week later their face cleared up alot.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×